# SDR YENA2023041100343

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 6,873 hours, 1,298 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS) 'FA'S # 3 AND 4 REPORTED A "DIRTY SOCK" SMELL AT TOUCHDOWN. AFT CABIN, APU WAS OFF, BLEED AIR SUPPLIED BY ENGINES 1 AND 2; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2 DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A AIRCRAFT IS OK FOR SERVICE.'
